# SDR 98ZZZX4663

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52823
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1279
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: S24266
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR ACTUATOR ROD-END FAILED DURING FLIGHT.  LANDING GEAR COULD NOT BE LOWERED AND LOCKED DOWN.  PILOT MADE A LANDING WITH GEAR UP.  THE AIRCRAFT AND THE PARTICULAR PART IN QUESTION WERE INSPECTED 5 HOURS PRIOR WITH NO VISIBLE DISCREPANCY.
